# SDR VNAA0303030

- Difficulty date: March 25, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 19,817 hours, 16,801 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 1048A000004
- Part serial: 00102
- Condition: Failed
- Location: Rt Te Flaps
- Part time: 19,817 hours, 16,801 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE FLIGHT CREW REPORTED THAT THE PUSHER FAIL AND FLAP CONTROL FAIL MESSAGES APPEARED ON EICAS.  THE FLIGHT CREW DIVERTED TO CAK.  MAINTENANCE INSPECTED AND REPLACED THE RT FLAP ACUTATOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-51-01.  FUNCTIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
